# SDR IXXA20220812001

- Difficulty date: August 11, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 85,896 hours, 14,621 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26124121
- Part serial: B4022
- Condition: Cracked
- Location: Zone 700
- Part time: 85,896 hours, 14,621 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: K, O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 MAIN WHEEL BRAKE ASSEMBLY FOUND DAMAGED DURING POST FLIGHT WALK AROUND, MISSING PIECES OF PRESSURE PLATE AND ROTORS, CRACKED  PISTON HOUSING CAUSING FLUID LEAKAGE. BRAKE SEPARATION CAUSED DAMAGE TO THE WHEEL HEAT SHIELD AND PUNCTURED WING TO BODY FAIRING. BRAKE AND WHEEL ASSEMBLY WAS REMOVED AND REPLACED AS PER B767 AMM 32-41-08 AND 32-45-01. WING TO BODY FAIRING WAS TEMPORARILY REPAIRED IN ACCORDANCE WITH AIR TRANSPORT INTERNATIONAL ENGINEERING ORDER 53-767-8485 REV. IR.
